Write a review

Latisse Hyperpigmentation - Mississauga, ON

I obtained an Rx for Latisse and eagerly began the...

I obtained an Rx for Latisse and eagerly began the treatment. Unfortunately I decided to discontinue use at 1.5 months as I developed dark pigmentation on upper lids and lower lids (to the point that family asked if I was sick or overtired). The pigmentation is resolving since discontinuation. Was disappointed, as, indeed, this treatment DOES elongate and thicken the lashes.

2 Comments

Hi Toronto,

Welcome to the Latisse community. You had the lid discoloration, that's horrible. Did you have iris color change as well? You mentioned the darkening is going away, did I read that correctly? What has made it go away? I'm sorry that has happened to you. But this information is good for the community to know. Please keep us updated.

Thanks so much for the review,

-Britt

  • Reply
I did not experience iris color change, although I have brown eyes and my understanding is that the iris discoloration is more visible in blue eyed individuals.
To expedite the fading of the lid discoloration (and discoloration in tear trough area) I have been using NeoStrata cream for dark circles. I am not sure if it is helping, or if the discontinuation of the Latisse is what is reversing the darkening.
I'd be thrilled to hear if others have used any product to minimize the hyperpigmentation while still using Latisse. (Initially when I noticed the pigment change, I tried Vaseline below my eyes to minimize any absorption of Latisse-I also was always careful not to use too much product) However, this didn't seem to work. As stated, it is unfortunate as the product does lengthen and darken lashes (even in as little as one month)
Name not provided

I trust the dermatologist from whom I obtained this Rx. He explained the benefits/risks and proper instruction for use.

Was this review helpful?